MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FLEXI-SET CUFFED 7.5MM; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. FLEXI-SET CUFFED 7.5MM; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 504575
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the end connector on the ett becomes separated from the ett tube itself when attached to a vent circuit.Noticed it occurs when the tube is warm and moist." the original connector was removed and replaced with a larger connector.No patient harm or injury.No medical intervention required.The patient current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for investigation.The manufacturer reported: "an actual sample was received for evaluation.The actual sample was able to detach with extra forces in room temperature.Upon detachment, outer diameter of connector was observed with a clean surface and no contamination observed.Tube insertion depth and connector outer diameter was measured.The result shown all within specification, thus wrong connector size assembled to tube can be ruled out.The bonding test was passed and within specification.The affected lot shown strong attachment of bonding strength test with an average more than 200n.Hence, the possibilities of connector detached from tube can be ruled as bonding strength test conducted passed the acceptance criteria.Based on the investigation conducted, the defect mode of connector separated from et tube matches with the complainant report.However, review bonding strength test for the affected lot and the results above the acceptance criteria." teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
FLEXI-SET CUFFED 7.5MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18658436
Report Number8040412-2024-00026
Device Sequence Number7297896
Product Code BTR
UDI-Device Identifier04026704547623
UDI-Public04026704547623
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number504575
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VENTILATOR; VENTILATOR
Patient SexUnknown